# SDR DALA2015060103596

- Difficulty date: May 30, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 55,861 hours, 43,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 3D IN THE CABIN WAS INOPERATIVE. MAINTENANCE REINSTALLED A PULLED PIN IN THE CONNECTOR AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  LP 7068108.
